MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø54 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Catalog Number 01.32.154DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 january 2019: lot 177614: (b)(4) items manufactured and released on 14 march 2018.Expiration date: 2023-03-05.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact flat pe hc liner ø36/e reference 01.32.3644hct (k103721) lot 177540: (b)(4) items manufactured and released on 14 march 2018.Expiration date: 2023-03-01.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event amistem h ha coated std stem size 6 reference 01.18.136 lot 170023: (b)(4) items manufactured and released on 16 june 2017.Expiration date: 2022-06-01.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 36 size s - 4 reference 01.29.208 (k112115) lot 177699: (b)(4) items manufactured and released on 21 march 2018.Expiration date: 2023-03-11.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in (6 months after primary surgery) due to signs of infection and the pathogen is unknown.The surgeon explanted the cup, head, liner and stem and implanted an antibiotic spacer.The surgery was performed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8217187
Report Number3005180920-2018-01061
Device Sequence Number18889325
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Catalogue Number01.32.154DH
Device Lot Number177614
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;